MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ TRIFURCATED MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLIN; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ TRIFURCATED MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLIN; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426500406
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone has an extension # (b)(6).The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a transpac¿ trifurcated monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84", 3 3 ml squeeze flushes, 3 disposable transducers, macrodrip (pole mount) where it was reported that the tube disconnected on a patient.There was patient involvement, no patient harm and no delay in therapy.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed on the returned set.An image was provided by the customer showing the area of the defect.During visual inspection, the safeset port was received separated from the 25" pressure tubing.When the end of the tubing was microscopically examined, insufficient solvent coverage was observed.The probable cause of the pressure tubing separation had occurred due to insufficient solvent coverage on the tubing during assembly at manufacturing.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC¿ TRIFURCATED MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLIN
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20302486
Report Number9617594-2024-01335
Device Sequence Number18314407
Product Code DRS
UDI-Device Identifier00840619045029
UDI-Public(01)00840619045029
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number426500406
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown